advertisement
Question
Posted by: Worried | 2010/10/27

Nuristerate

my girlfriend is using the above mentioned contraceptive and administering it every month, is this okay and what are the possible long term effects.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It should be given every two months. Apart from side effects like bloating and weight gain, osteoporosis could be a problem.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/10/27

It should be given every two months. Apart from side effects like bloating and weight gain, osteoporosis could be a problem.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2010/10/27

It should be given every two months. Apart from side effects like bloating and weight gain, osteoporosis could be a problem.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement